# SDR IPXA2017012913390

- Difficulty date: January 12, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA867825
- Condition: Corroded
- Location: Bs 430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, BAY FRAME ANGLE HAS CORROSION AT BS 430 RBL 2 - 9.  REMOVED, FABRICATED AND REPLACED THE FRAME ANGLE IAW DWG ABA8678 AND SRM 51-35-01
